# SDR HALA20240226052

- Difficulty date: February 25, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8578
- Aircraft time: 15,188 hours, 3,351 cycles
- Engine: Iae PW1133GJM
- Engine time: 7,807 hours, 4,404 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 2 Eng Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - ECAM ENG2 OIL SENSOR FAULT. REMOVED AND REPLACED PHMU PER AMM 77-31-01. AND TROUBLESHOT PER TSM 79-35-00-810-806-A. OPS CHECK GOOD. NO FAULTS NOTED OK FOR SERVICE.
